# SDR HAEA00146

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Lear 24D
- Aircraft serial: 24D266
- Aircraft time: 10,292 hours, 8,797 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 10,292 hours, 10,292 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SDF AND THE CABIN WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED SDF.  LANDING NORMAL.
